# SDR CALA2025111411201

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 77,896 hours, 29,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS EXCESSIVE SLIDE HANGING OUT.   UTILIZED RENDER SAFTEY CHECKLIST, INSPECTED 2L SLIDE PACK, NO EXCESS MATERIAL NOTED IAW AMM 25-66-01.
